• Previous Article
    Scattering results for Dirac Hartree-type equations with small initial data
  • CPAA Home
  • This Issue
  • Next Article
    Ground state solutions for the fractional Schrödinger-Poisson systems involving critical growth in $ \mathbb{R} ^{3} $
July  2019, 18(4): 1695-1709. doi: 10.3934/cpaa.2019080

Multiple solutions for periodic perturbations of a delayed autonomous system near an equilibrium

1. 

IMAS – CONICET, Universidad de Buenos Aires, Departamento de Matemática, Facultad de Ciencias Exactas y Naturales, Ciudad Universitaria - Pabellón I - (C1428EGA), Buenos Aires, Argentina

2. 

Universidad de Chile, Departamento de Matemáticas, Facultad de Ciencias, Casilla 653, Santiago, Chile

* Corresponding author

Received  May 2018 Revised  August 2018 Published  January 2019

Fund Project: The first author is supported by projects CONICET PIP 11220130100006CO and UBACyT 20020160100002BA

Small non-autonomous perturbations around an equilibrium of a nonlinear delayed system are studied. Under appropriate assumptions, it is shown that the number of $ T $-periodic solutions lying inside a bounded domain $ \Omega\subset \mathbb{R}^{N} $ is, generically, at least $ |\chi \pm 1|+1 $, where $ \chi $ denotes the Euler characteristic of $ \Omega $. Moreover, some connections between the associated fixed point operator and the Poincaré operator are explored.

Citation: Pablo Amster, Mariel Paula Kuna, Gonzalo Robledo. Multiple solutions for periodic perturbations of a delayed autonomous system near an equilibrium. Communications on Pure & Applied Analysis, 2019, 18 (4) : 1695-1709. doi: 10.3934/cpaa.2019080
References:
[1]

R. F. Brown, A Topological Introduction to Nonlinear Analysis, First edition, Birkhäuser, Boston, 2004. doi: 10.1007/978-0-8176-8124-1. Google Scholar

[2]

J. Haddad, Topología y geometría aplicada al estudio de algunas ecuaciones diferenciales de segundo orden, (Spanish) [Topology and Geometry Applied to the Study of Some Second Order Differential Equations] Ph.D thesis, Universidad de Buenos Aires, Argentina, 2012. Available from: cms.dm.uba.ar/academico/carreras/doctorado/2012/tesisHaddad.pdfGoogle Scholar

[3]

J. K. Hale and S. M. Verduyn Lunel, Introduction to Functional Differential Equations, Springer–Verlag, New York, 1993. doi: 10.1007/978-1-4612-4342-7. Google Scholar

[4]

H. Hopf, Vektorfelder in n-dimensionalen Mannigfaltigkeiten, Math. Ann., 96 (1927), 225-250. doi: 10.1007/BF01209164. Google Scholar

[5]

R. Gordon, The Integrals of Lebesgue, Denjoy, Perron, and Henstock, American Mathematical Society, Providence RI, 1994. doi: 10.1090/gsm/004. Google Scholar

[6]

J. Liu, G. N'Guérékata and Nguyen Van Minh, Topics on Stability and Periodicity in Abstract Differential Equations, World Scientific, Singapore, 2008. doi: 10.1142/9789812818249. Google Scholar

[7]

M. A. Krasnoselskii, The Operator of Translation along the Trajectories of Differential Equations, American Mathematical Society, Providence RI, 1968. Google Scholar

[8]

M. A. Krasnoselskii and P. P. Zabreiko, Geometrical Methods of Nonlinear Analysis, SpringerVerlag, Berlin, 1984. doi: 10.1007/978-3-642-69409-7. Google Scholar

[9] J. Milnor, Topology from a Differential Viewpoint, University of Virginia Press, 1965. Google Scholar
[10]

R. Ortega, Topological degree and stability of periodic solutions for certain differential equations, J. London Math. Soc., 42 (1990), 505-516. doi: 10.1112/jlms/s2-42.3.505. Google Scholar

[11]

M. Pinto, Pseudo-almost periodic solutions of neutral integral and differential equations with applications, Nonlinear Anal., 72 (2010), 4377-4383. doi: 10.1016/j.na.2009.12.042. Google Scholar

[12]

S. Smale, An infinite dimensional version of Sard's theorem, American Journal of Mathematics, 87 (1965), 861-866. doi: 10.2307/2373250. Google Scholar

[13]

H. L. Smith, An Introduction to Delay Differential Equations with Applications to the Life Sciences, Springer–Verlag, New York, 2011. doi: 10.1007/978-1-4419-7646-8. Google Scholar

[14]

F. Wecken, Fixpunktklassen Ⅲ: Mindestzahlen von Fixpunkten, Math. Ann., 118 (1941/1943), 544-577. doi: 10.1007/BF01487386. Google Scholar

show all references

References:
[1]

R. F. Brown, A Topological Introduction to Nonlinear Analysis, First edition, Birkhäuser, Boston, 2004. doi: 10.1007/978-0-8176-8124-1. Google Scholar

[2]

J. Haddad, Topología y geometría aplicada al estudio de algunas ecuaciones diferenciales de segundo orden, (Spanish) [Topology and Geometry Applied to the Study of Some Second Order Differential Equations] Ph.D thesis, Universidad de Buenos Aires, Argentina, 2012. Available from: cms.dm.uba.ar/academico/carreras/doctorado/2012/tesisHaddad.pdfGoogle Scholar

[3]

J. K. Hale and S. M. Verduyn Lunel, Introduction to Functional Differential Equations, Springer–Verlag, New York, 1993. doi: 10.1007/978-1-4612-4342-7. Google Scholar

[4]

H. Hopf, Vektorfelder in n-dimensionalen Mannigfaltigkeiten, Math. Ann., 96 (1927), 225-250. doi: 10.1007/BF01209164. Google Scholar

[5]

R. Gordon, The Integrals of Lebesgue, Denjoy, Perron, and Henstock, American Mathematical Society, Providence RI, 1994. doi: 10.1090/gsm/004. Google Scholar

[6]

J. Liu, G. N'Guérékata and Nguyen Van Minh, Topics on Stability and Periodicity in Abstract Differential Equations, World Scientific, Singapore, 2008. doi: 10.1142/9789812818249. Google Scholar

[7]

M. A. Krasnoselskii, The Operator of Translation along the Trajectories of Differential Equations, American Mathematical Society, Providence RI, 1968. Google Scholar

[8]

M. A. Krasnoselskii and P. P. Zabreiko, Geometrical Methods of Nonlinear Analysis, SpringerVerlag, Berlin, 1984. doi: 10.1007/978-3-642-69409-7. Google Scholar

[9] J. Milnor, Topology from a Differential Viewpoint, University of Virginia Press, 1965. Google Scholar
[10]

R. Ortega, Topological degree and stability of periodic solutions for certain differential equations, J. London Math. Soc., 42 (1990), 505-516. doi: 10.1112/jlms/s2-42.3.505. Google Scholar

[11]

M. Pinto, Pseudo-almost periodic solutions of neutral integral and differential equations with applications, Nonlinear Anal., 72 (2010), 4377-4383. doi: 10.1016/j.na.2009.12.042. Google Scholar

[12]

S. Smale, An infinite dimensional version of Sard's theorem, American Journal of Mathematics, 87 (1965), 861-866. doi: 10.2307/2373250. Google Scholar

[13]

H. L. Smith, An Introduction to Delay Differential Equations with Applications to the Life Sciences, Springer–Verlag, New York, 2011. doi: 10.1007/978-1-4419-7646-8. Google Scholar

[14]

F. Wecken, Fixpunktklassen Ⅲ: Mindestzahlen von Fixpunkten, Math. Ann., 118 (1941/1943), 544-577. doi: 10.1007/BF01487386. Google Scholar

[1]

Zhengxin Zhou. On the Poincaré mapping and periodic solutions of nonautonomous differential systems. Communications on Pure & Applied Analysis, 2007, 6 (2) : 541-547. doi: 10.3934/cpaa.2007.6.541

[2]

Weigao Ge, Li Zhang. Multiple periodic solutions of delay differential systems with $2k-1$ lags via variational approach. Discrete & Continuous Dynamical Systems - A, 2016, 36 (9) : 4925-4943. doi: 10.3934/dcds.2016013

[3]

Juan Campos, Rafael Ortega. Location of fixed points and periodic solutions in the plane. Discrete & Continuous Dynamical Systems - B, 2008, 9 (3&4, May) : 517-523. doi: 10.3934/dcdsb.2008.9.517

[4]

Anna Capietto, Walter Dambrosio. A topological degree approach to sublinear systems of second order differential equations. Discrete & Continuous Dynamical Systems - A, 2000, 6 (4) : 861-874. doi: 10.3934/dcds.2000.6.861

[5]

Marc Henrard. Homoclinic and multibump solutions for perturbed second order systems using topological degree. Discrete & Continuous Dynamical Systems - A, 1999, 5 (4) : 765-782. doi: 10.3934/dcds.1999.5.765

[6]

P. Dormayer, A. F. Ivanov. Symmetric periodic solutions of a delay differential equation. Conference Publications, 1998, 1998 (Special) : 220-230. doi: 10.3934/proc.1998.1998.220

[7]

Liang Ding, Rongrong Tian, Jinlong Wei. Nonconstant periodic solutions with any fixed energy for singular Hamiltonian systems. Discrete & Continuous Dynamical Systems - B, 2019, 24 (4) : 1617-1625. doi: 10.3934/dcdsb.2018222

[8]

Alessandro Fonda, Andrea Sfecci. Multiple periodic solutions of Hamiltonian systems confined in a box. Discrete & Continuous Dynamical Systems - A, 2017, 37 (3) : 1425-1436. doi: 10.3934/dcds.2017059

[9]

Klaudiusz Wójcik, Piotr Zgliczyński. Topological horseshoes and delay differential equations. Discrete & Continuous Dynamical Systems - A, 2005, 12 (5) : 827-852. doi: 10.3934/dcds.2005.12.827

[10]

Shangbing Ai. Multiple positive periodic solutions for a delay host macroparasite model. Communications on Pure & Applied Analysis, 2004, 3 (2) : 175-182. doi: 10.3934/cpaa.2004.3.175

[11]

Benjamin B. Kennedy. Multiple periodic solutions of state-dependent threshold delay equations. Discrete & Continuous Dynamical Systems - A, 2012, 32 (5) : 1801-1833. doi: 10.3934/dcds.2012.32.1801

[12]

Xianhua Huang. Almost periodic and periodic solutions of certain dissipative delay differential equations. Conference Publications, 1998, 1998 (Special) : 301-313. doi: 10.3934/proc.1998.1998.301

[13]

Marian Gidea, Yitzchak Shmalo. Combinatorial approach to detection of fixed points, periodic orbits, and symbolic dynamics. Discrete & Continuous Dynamical Systems - A, 2018, 38 (12) : 6123-6148. doi: 10.3934/dcds.2018264

[14]

Hernán R. Henríquez, Claudio Cuevas, Alejandro Caicedo. Asymptotically periodic solutions of neutral partial differential equations with infinite delay. Communications on Pure & Applied Analysis, 2013, 12 (5) : 2031-2068. doi: 10.3934/cpaa.2013.12.2031

[15]

Miguel V. S. Frasson, Patricia H. Tacuri. Asymptotic behaviour of solutions to linear neutral delay differential equations with periodic coefficients. Communications on Pure & Applied Analysis, 2014, 13 (3) : 1105-1117. doi: 10.3934/cpaa.2014.13.1105

[16]

Zhiming Guo, Xiaomin Zhang. Multiplicity results for periodic solutions to a class of second order delay differential equations. Communications on Pure & Applied Analysis, 2010, 9 (6) : 1529-1542. doi: 10.3934/cpaa.2010.9.1529

[17]

Vera Ignatenko. Homoclinic and stable periodic solutions for differential delay equations from physiology. Discrete & Continuous Dynamical Systems - A, 2018, 38 (7) : 3637-3661. doi: 10.3934/dcds.2018157

[18]

Laura Olian Fannio. Multiple periodic solutions of Hamiltonian systems with strong resonance at infinity. Discrete & Continuous Dynamical Systems - A, 1997, 3 (2) : 251-264. doi: 10.3934/dcds.1997.3.251

[19]

Adriana Buică, Jean–Pierre Françoise, Jaume Llibre. Periodic solutions of nonlinear periodic differential systems with a small parameter. Communications on Pure & Applied Analysis, 2007, 6 (1) : 103-111. doi: 10.3934/cpaa.2007.6.103

[20]

Wolfgang Krieger, Kengo Matsumoto. Markov-Dyck shifts, neutral periodic points and topological conjugacy. Discrete & Continuous Dynamical Systems - A, 2019, 39 (1) : 1-18. doi: 10.3934/dcds.2019001

2018 Impact Factor: 0.925

Metrics

  • PDF downloads (58)
  • HTML views (128)
  • Cited by (0)

[Back to Top]